Menu
Cart 0
Calpol Six Plus Paracetamol Suspension Colour & Sugar Free Strawberry Flavour 80ml

Calpol Six Plus Paracetamol Suspension Colour & Sugar Free Strawberry Flavour 80ml

  • £4.95


Lifestyle

Sugar free.

Additives

Colour free.

Ingredients

Each 5 ml contains: 250 mg Paracetamol , Also contains: Maltitol, E420, E218 and E216 .

Features

Starts to work on fever in 15 minutes and is not harsh on the tummy. Effective pain & fever relief. Colour & sugar free. Easy dose syringe.

Product Marketing

Paracetamol Calpol SixPlus Suspension Sugar Free is a strawberry flavoured oral suspension and is used for the relief of: Fever (raised temperature), Post-immunisation fever, Cold & flu symptoms, Toothache, Headache, Sore throat, Earache, Other aches & pains

Storage

Do not store above 25°C. Store in the original package.

Storage Type

Ambient

Storage Conditions

Max Temp °C 25.

Safety Warning

Contains Paracetamol Do not give this medicine with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if the child seems well. If symptoms persist consult your doctor. As with all medicines, if your child is currently taking any other medicine consult your doctor or pharmacist before using this product. Please see leaflet. Keep out of the reach and sight of children. Check that the cap on the bottle is securely engaged at all times.


We Also Recommend